# SDR JJBA20120704002

- Difficulty date: July 4, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 29,116 hours, 40,621 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 0711
- Condition: Defective
- Location: Cargo Bay
- Part time: 2,458 hours, 3,189 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, CARGO SMOKE WARNING LIGHT ILLUMINATED IN THE COCKPIT.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD.  MX CREW INSPECTED CARGO BAY AND FOUND NO EVIDENCE OF SMOKE.  THEY TESTED THE SYS AND NO FAULTS WERE FOUND.   THE ACFT WAS FERRIED BACK TO DEPARTURE WHERE THEY STARTED TESTING IT FURTHER.  AT THAT TIME MX WAS GETTING A FAILURE INDICATION ON THE NR 2 SMOKE DETECTOR.  THE NR 2 SMOKE DETECTOR WAS CHANGED AND AN OPS TEST WAS PERFORMED WITH SATISFACTORY RESULTS.
